# SDR SWIA201438386

- Difficulty date: June 20, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 33,902 hours, 47,765 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Relay
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODORIN THE COCKPIT.  R & R APU FEEDER PROTECTION RELAY, APU FEEDER PROTECTION RELAY STAND AND APU START CONTACTOR.  OPS CHECK GOOD AT THIS TIME.
